# SDR USAA920071330

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 589,006 hours, 37,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6517685
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-4 CHECK, A CRACK FOUND ON STRINGER SPLICE AT BS 360, S15L.  REMOVED AND REPLACED STRINGER SPLICE AT BS 360, S15L IAW B737-300 SRM 51-40-02.
